# SDR 97ZZZX19

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15488
- Make and model: Piper PA-28-140
- Aircraft serial: 287325078
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63913194
- Condition: Dry Rot
- Location: Fuel Vent
- Part time: 3,017 hours
- Component: Deutsch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENT HOSES AND FUEL SUPPLY HOSES AT FUEL TANK OUTLET FOUND WITH DRY-ROT, HARD AND BRITTLE.  DATE CODE ON FUEL SUPPLY HOSES, 1972.  NO SIGN OF FUEL LEAKS.
